MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP MONITOR; ICP MONITOR-CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP MONITOR; ICP MONITOR-CERELINK
Catalog Number 826820
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 1 of 2 reports linked to mfg report numbers: 3013886523-2024-00095.A facility reported a patient experienced negative readings of a cerelink monitor (826820) and cerelink sensor (b)(6).The patient had a reading of 28mmhg, and phenobarbital was given at 0600.The icp dropped as expected but continued to -2 then slowly increased to the patient¿s expected icp at 2pm.The event occurred again in march 13.A medication was administered for high icp at 0700 and the patient experienced a drop progressively to negative -2.The medication could have caused this drop but because the icp usually in the range of (b)(4) , making it not confident in the negative values given.The cerelink monitor (826820) and cerelink sensor (b)(6) were used along with cable (7298286).There is no issue with the cable used.The cerelink sensor (b)(6) was implanted on (b)(6) 2024, and was explanted on (b)(6) 2024, as the sensor was no longer required for treatment the patient did not experienced any signs and symptoms due to negative readings, and no longer treatment was required.Additional information received: was the integra/codman icp monitor connected to a patient monitor: yes a, if yes, provide patient monitor make & model: philips was the patient lead always connected: yes description of the failure including: a.What was user doing (e.G., powering unit, zeroing sensor, setting alarm, downloading data) b.What was happening with patient (e.G., transport, mri, ct): answer: no patient procedure/interventions at time of negative numbers.Icp dropped to 1 to -2 for at 0900 for 3-4 h prior to coming back to 10-12 where values were approximately prior this.Treatment for high icp (28) given at 0600.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cerelink monitor (id 826820) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CERELINK ICP MONITOR
Common Device Name
ICP MONITOR-CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19018504
Report Number3014334038-2024-00063
Device Sequence Number15492915
Product Code GWM
UDI-Device Identifier10381780533788
UDI-Public10381780533788
Combination Product (Y/N)N
PMA/510(K) Number
K183406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CABLE (7298286); CERELINK SENSOR (826851)
Patient SexUnknown